I only had TURBT couple times so I cannot speak from my own experience. In terms of calcification on bladder for non-muscle invasive bladder cancers had been reported already back in 1993. The study was reported by a group of doctors Brooks Medical Center and Wilford Hall Medical Cener in San Antonio, Texas. The summary says "Two cases of dystrophic calcification of the bladder following BCG therapy were reported", then continue to say that this complication can occur with other intravesical agents. I think other intravesical agents means intravesical chemotherapy. In 2020, a case of bladder wall calcification after intravesical mitomycin was reported. The report says In conclusion, bladder wall calcification is an under-reported adverse effect that can occur within three weeks of just a single standard dose of intravesical mitomycin C. In addition I have checked bladder cancer patients forums see patients experience. There were not many but I have noticed that some patients developed calcification, after TURBT, BCG, Mitomycin, even Gemcitabine/ Docetaxel intravesical chemotherapy, with more patients with intravesical Mitomycin seemed to have higher occurrences calcification. None of those treatment list bladder calcification as its side effects. The common factor seems to the injuries to internal tissues of the bladder by TURBTs and Intravesical treatment. The internet says abnormal accumulation, which is the deposition of calcium phosphates (CaP) or other calcific salts can occur in areas of tissue damage. A study describes a case of a patient developing bladder calcification 3 years after intravesical chemotherapy of mitomycin C, and massive calcified deposits in bladder wall especially in lesion of previous TURBT are were still noticed by cystoscopy. What I could not find is why a few people get noticeable bladder calcification but most don't.
T1- Hi Grade 3 TURBTS then nonstop treatment 5 years . 1st BCG 2 years, now 3 years Gemcitabine/Gemzar Infusions. Can find little information on complications to be aware of on this treatment. Do know it's brutal make it trough them 2 hour weekly sessions so some likely damage happening. 70 yr old male. I am becoming "depleted" to say the least. Any folks out there receiving this treatment and have warnings or suggestions I'd sure appreciate. I'm just an Old Army Sergeant still standing formation.